| Model Number |
328521 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported that one syringe has a damaged needle shield.She stated that there is a hole at the end of the shield.Consumer reported one syringe with a bent needle.Also reported one syringe with no needle.Lot #: 3352108 catalogs #: 328521 dates of event: unknown samples: available - sending mail kit.
Additional Manufacturer Narrative
Correction to: h6 (component code, investigation findings, and investigation conclusions) investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.